# SDR 2002FA0001151

- Difficulty date: September 27, 2002
- Submitted: September 27, 2002
- Operation: General aviation
- Aircraft: N77PY
- Make and model: Lear 31A
- Aircraft serial: 089
- System (JASC): 2140 · Heating System
- Part: Element
- Part number: 551130101
- Part serial: NONE
- Condition: Blistered
- Location: Heater
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON DISASSEMBLY AND INSPECTION OF EMERGENCY POWER SUPPLY, FOUND THE HEATER BLANKET ELEMENT TO HAVE BECOME HEAT DAMAGED SEVERELY ENOUGH TO SEPERATE THE LAMINATION SURROUNDING THE CONDUCTIVE ELEMENT.
